# SDR DALA2016033002636

- Difficulty date: March 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E CRACKED AT OTBD FWD CORNER OF FUELING BAY.  REPAIRED IAW SRM 57-20-01.
